Title: Coincidence theory for infra-nilmanifolds
Authors: Dekimpe, Karel *
Penninckx, Pieter * # ×
Issue Date: 2010
Publisher: Elsevier
Series Title: Topology and Its Applications vol:157 issue:10-11 pages:1815-1832
ISSN: 0166-8641
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science